Friday, January 20, 2012

darkest before the dawn...

Isn't that what they say?  Well I do believe I agree.
But I am now starting to see a shift.  Well, lets say yesterday was a good day, and I slept more last night than I have in a week.  So I am hopeful, and expecting...this is a shift. What a ride this has been this last week... This about sums up what I have been doing.
Google image
I wont get into all of the details of the side effects and the anxiety... but I think I finally have figured out that the side effects happen, they just do.  And the anxiety rise, may not have been from the drug, when I think back I was getting more anxious prior to taking it.  I am just in one of those patterns now...I think I understand it now.  So I had many days of "doing nothing", I had no ambition to chat with friends, even check Facebook (sigh) watch a art course video...nothing.  I just was...and I was tense and a bit in shock I think, that I was having these symptoms of a drug I know well.
So for now, I will try to be more understanding of myself, and I see my Dr. Wednesday...to make sure all is well and that he still believes this to be the right fit for me.  My toe has healed enough for me to return to the gym, and that helps so much...to relieve some stress!  So that is a plus... ONWARD...

3 comments:

  1. Taking time to make a commitment to yourself is always a good thing. All the rest is just "noise" -- I'm glad you are feeling better about things and that you are beginning to see the other side of this past week!! ♥ Be as silent as you need to be.

    ReplyDelete
  2. Being kind to yourself and giving yourself time is so healing...it sounds good Kathy...keep with it and just be.....
    x

    ReplyDelete
  3. I agree - sometimes we all have to be silent, and be still...listen to our bodies. And then sometimes - well, some days it just sucks. Really, no other word for it. Just a bad day all around. No motivation. Nothing. Wishing you well as you get back to the Gym for some De-Stressing!! I could use that right about now. Take care friend, Sher

    ReplyDelete